# SDR CHQA201100222

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 19,186 hours, 16,876 cycles
- Engine: Allsn AE3007A
- Engine time: 15,333 hours, 15,184 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 7003897925
- Part serial: 03062978
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 19,186 hours, 16,876 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB AT 22,000 FEET, RECEIVED AN AUTO-PILOT AILERON MISTRIM MESSAGE.  THEN AT 27,000 FEET RECEIVED AN AUTO-PILOT FAIL MESSAGE.  THE PILOT DISENGAGED THE AUTO-PILOT SYSTEM AND REPORTED HE COULD NOT MOVE THE AILERONS AND THAT THE AUTO-PILOT SYSTEM STILL HAD CONTROL OF THE AILERON SYSTEM.  THE PILOT APPLIED FORCE TO THE CONTROLS AND FREED THE AILERON.  RETURNED TO KSDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ROLL TRIM ACTUATOR, THE AILERON SERVO MOTOR, AND THE AUTO-PILOT CONTROL MODULE.  OPERATIONAL CHECKS OF THE AUTO-PILOT AND AILERON SYSTEMS WERE GOOD, AS WELL AS A SUCCESSFUL TEST FLIGHT.  THERE HAVE BEEN NO FURTHER OCCURRENCES AT THIS TIME.
